Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Excess hair growth due to PCOD. Using finobald. Will my baby be effected by it?

Hello Doctor, I am Esha(Female) 30 yrs old. I have PCOD problem. due to that i haev excess hair growth in my face. So i went to dermatologist to consult the extra hair growth problem. He prescribed Finobald 2.5 mg( Finasteride ) tablet and asked me to continue for 3 month. I started taking 1 tablet every day night from Feb 2012 onwards. I took the same tablet for Feb,Mar ,Apr 2012. I did my pregnancy test on April month, i got to know that i am pregnant. After that i stopped taking the tablet. Now i am searching the side effect of the tablet, it is telling like there will be some birth defect for the male baby. Now i am 4 month(14 th week) pregnant. I am worrying about the baby and I am looking for any expert advise on this. Please provide your suggestion..
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
I understand that this query was posted about one year back because in April 2012, you became pregnant.
Now you must be a mother of a healthy baby I imagine.
PCOD is a disease condition that can make pregnancy a difficult thing to happen, but it does not mean it is impossible.
Hormonal imbalances can be a cause of PCOD and it can be a result also. The excess hair growth is the result of hormonal imbalance. The drug you took had action on the hormonal activities of your body. It reduces the testosterone over activity in your body thereby reduces the excess of hair.
Since it is not a constitutional remedy, if you are still suffering from the same hair problem, please do not go for the same drug, because it only controls the problem and never cures it.
The tendency to develop PCOD, excess hair growth etc. are your genetic and constitutional problems and they can be cured with genetic and constitutional method of treatment. I can confidently suggest you to undergo a Homoeopathic treatment from an expert Homoeopath at the earliest.
You can also get back to me for Homoeopathic curative treatment.
It will cure YOU first and will further prevent you from developing more problems of similar type in future.

With best wishes for getting prevention through Homoeopathy,
Dr. C. J. Varghese,
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor